# SDR CALA2025081507837

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,179 hours, 21,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR D-RING INACESSABLE,  REATTACHED D-RING AT L4 DOOR. OPS CHECKS NORMAL AT THIS TIME. OK TO CONTINUE
